Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 867310, 18 pages
http://dx.doi.org/10.1155/2012/867310
Research Article

Steady State Solution to Atmospheric Circulation Equations with Humidity Effect

College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 26 April 2012; Accepted 17 September 2012

Academic Editor: B. V. Rathish Kumar

Copyright © 2012 Hong Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Luo, “Steady State Solution to Atmospheric Circulation Equations with Humidity Effect,” Journal of Applied Mathematics, vol. 2012, Article ID 867310, 18 pages, 2012. https://doi.org/10.1155/2012/867310.